MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MAC #3

KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MAC #3
Model Number 8404AX
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
According to the information received, led of the video laryngoscope too dark.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device was sent to the manufacturer for inspection.During the manufacturer's technical inspection, the error description provided by the customer insufficient light for performing laryngoscopy" was confirmed, and further defects were detected.In total the following defects were detected: -led lights up dimly -blade damaged -adhesive points on camera head worn -leak at camera head -housing visually worn -cover discolored as stated, the device passed the quality check at the time of delivery.Based on the defects found during the technical inspection it is concluded that the most likely cause for the described error is the wear of the adhesive at the tip of the c-mac blade, coming from wear and tear during use and the reprocessing process.The wear of the adhesive causes liquid to penetrate the blade, which affects the electronics and causes the light is weak.For this reason, a user misuse error is to be assumed which led to the insufficient light for performing.The above conducted investigations did not reveal a root cause related to the labelling, the device or its history.All production related quality checks were passed, and no non-conformities were identified in the devices manufacturing records.The labelling was found to contain adequate instructions and warnings.The complaint history did not reveal any pickup in similar complaints; no trend was identified.The above conducted investigations did not reveal a root cause related to the labelling, the device or its history.The labelling was found to contain adequate instructions and warnings.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
C-MAC VIDEO LARYNGOSCOPE MAC #3
Common Device Name
C-MAC VIDEO LARYNGOSCOPE MAC #3
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22092472
Report Number9610617-2025-00916
Device Sequence Number20559576
Product Code CCW
UDI-Device Identifier04048551441855
UDI-Public04048551441855
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
040485514418
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8404AX
Device Catalogue Number8404AX
Device Lot NumberVM3649
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown